Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KENTEC MEDICAL, INC. AMERITUS; TUBE, FEEDING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KENTEC MEDICAL, INC. AMERITUS; TUBE, FEEDING
Model Number
AEG-60P-80
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Several incidents of neonatal feeding tube cap breakage requiring removal and replacement of feeding tubes.Manufacturer response for tube, feeding, ameritus (per site reporter) unknown.
New Search
Submit an Adverse Event Report
Brand Name
AMERITUS
Common Device Name
TUBE, FEEDING
Manufacturer
(Section D)
KENTEC MEDICAL, INC.
17871 fitch
irvine CA 92614
MDR Report Key
20891539
Report Number
20891539
Device Sequence Number
12742852
Product Code
FPD
UDI-Device Identifier
10817522011967
UDI-Public
(01)10817522011967
Combination Product (Y/N)
N
Initial Reporter State
NC
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
12/03/2024
Report Date
(Section F)
12/03/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
AEG-60P-80
Device Catalogue Number
AEG-60P-80
Device Lot Number
KS2404004
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/10/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Date Report Sent to FDA
12/03/2024